| Model Number |
U4150515 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The device was not returned for evaluation.The investigation was inconclusive for the reported balloon rupture.A definitive root cause has not been determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u4150515 pta balloon dilatation catheter allegedly experienced pinhole balloon rupture.The information was received from one source.One patient was involved with no reported patient injury.The male patient (b)(6) and age not provided.
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed for reportability and determined to be no longer reportable.H10: the lot number was provided for the reported malfunction; therefore, a lot history review was performed.The device was not returned for evaluation.The investigation was inconclusive for the reported balloon rupture.Based on the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u4150515 pta balloon dilatation catheter allegedly experienced material rupture.The information was received from one source.One patient was involved with no reported patient injury.The male patient weighs 204 pounds and age not provided.